# SDR AALA20141119002

- Difficulty date: November 19, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 40,109 hours, 16,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTNING STRIKE INSPECTION FOUND HOLE APPROX 1/4 INCH IN DIAMETER AT STATION 500 ON UPPER FUSELAGE AT 1 O’CLOCK POSITION.  ACCOMPLISHED REPAIR IAW SRM 53-00-01-2R3.
